# SDR AALA202404153249

- Difficulty date: February 20, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND RIB 3. REPAIRED JACK FITTING PER SRM 57-26-13-300-008.
